# SDR DALA1304926704

- Difficulty date: February 21, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 44,281 hours, 16,589 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1710-1718
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN DECK PLATE HAS CORROSION STAT 1710-1718 RBL 56- LBL 58.27   REPAIRED AREA IAW SRM 53-60-51, FIG 201, REPAIR 2.
